# SDR UIEA2010122200212

- Difficulty date: December 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,687 hours, 9,104 cycles
- Engine: Pwa PW4056
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Misrepaired
- Location: Bs 502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATION DURING PERFORM EO NR 4421A060, SHORT EDGE MARGIN INTERFERENCE OVERSIZE HOLE. (IAW EI NR T2010A21B-3142, REV 00 AND REV 01.)
